# SDR HEEA0011823

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Control
- Part number: 1303466
- Condition: Defective
- Location: Cabin Rate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION RATE KNOB STIFF.
